# SDR DALA2022083005830

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,778 hours, 22,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 4L DOOR WILL NOT ARM (LEFT AFT ENTRY DOOR). CORRECTIVE ACTION: ADJUSTED DOOR AT 4L IAW B757 AMM 52-11. CKS OK. (8922432)
